# SDR GLBA20110729K

- Difficulty date: July 28, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 43,643 hours, 46,915 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT ON LANDING ROLL OUT THE LT GREEN A LIGHT GOES OUT AND THE LT RED A LIGHT COMES ON INTERMITTENTLY.    MAINTENANCE RIGGED THE LT GEAR PROXIMITY SWITCHES IAW EMM 32-61-01, OPS CHECKED GOOD.
